Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness theorem for the solution of a Stefan problem


Author: Jim Douglas
Journal: Proc. Amer. Math. Soc. 8 (1957), 402-408
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0092086-6
MathSciNet review: 0092086
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Datzeff, Sur le problème linéaire de Stefan, II, Annuaire de l'Université de Sofia. I. Faculté Physico-Mathématique. Livre 1 vol. 46 (1950) pp. 271-325. MR 0047884 (13:947a)
  • [2] J. Douglas, Jr., On the numerical integration of quasi-linear parabolic equations, Pacific Journal of Mathematics vol. 6 (1956) pp. 35-42. MR 0079196 (18:46g)
  • [3] J. Douglas, Jr. and T. M. Gallie, Jr., On the numerical integration of a parabolic differential equation subject to a moving boundary condition, Duke Math. J. vol. 22 (1955) pp. 557-572. MR 0078755 (17:1241j)
  • [4] G. W. Evans, II. A note on the existence of a solution to a problem of Stefan, Quarterly of Applied Mathematics vol. 9 (1951) pp. 185-193. MR 0043330 (13:243d)
  • [5] M. Gevrey, Sur les equations aux dérivées partielles du type parabolique, J. Math. Pures Appl. Series 6 vol. 9 (1913) pp. 305-471.
  • [6] L. Nirenberg, A strong maximum principle for parabolic equations, Communications on Applied Mathematics, vol. 6 (1953) pp. 167-177. MR 0055544 (14:1089e)
  • [7] G. Sestini, Esistenza di una soluzione in problemi analogli a quello di Stefan, Rivista di Matematica della Università di Parma vol. 3 (1952) pp. 3-23. MR 0050783 (14:381e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0092086-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society